# SDR CA190313013

- Difficulty date: March 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 54,002 hours
- Engine: Ge CFM567B24
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Condition: Inoperative
- Location: Right
- Part time: 51,529 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AIRCRAFT WAS ON THE GROUNDAND WHILE BOARDING THE RIGHT PACK TRIP OFF LIGHT ILLUMINATED.THE NORMAL CHECKLIST WAS ACTIONED AND THE PACK TRIP OFF LIGHT WENT OUT. 30 SECONDS LATER THE LEAD F/A CAME IN THE FLIGHT DECK AND REPORTED SMOKE IN THE CABIN. THE RIGHT PACK TRIP OFF LIGHT THEN ILLUMINATED AGAIN. THE SMOKE WAS LIGHT GREY IN COLOR AND SMELLED LIKE A HOT HAIR DRYER. IT DISIPATED SLOWLY AFTER THE RIGHT PACK WAS SELECTED OFF. SYSTEM PLACED ON MEL AND RH ACM WAS LATER REPLACED. *X* (TC# 20190313013)
